IEEE - Institute of Electrical and Electronics Engineers, Inc. - Generalized Probabilistic Flooding in Unstructured Peer-to-Peer Networks

Author(s): R. Gaeta ; M. Sereno
Sponsor(s): IEEE Computer Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 2011
Volume: 22
Page(s): 2,055 - 2,062
ISSN (Paper): 1045-9219
DOI: 10.1109/TPDS.2011.82
Regular:

In this paper, we propose a generalization of the basic flooding search strategy for decentralized unstructured peer-to-peer (P2P) networks. In our algorithm a peer forwards a query to one of its... View More

Advertisement